# SDR DL757971380

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Aft Fuselage
- Part time: 27,252 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT/FOUND APU PUTTING OIL INTO DUCT.  REPLACED APU.
